# SDR 97ZZZX3786

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N553T
- Make and model: Waco YMF
- Aircraft serial: F5C050
- Propeller: Snsnch W96JB
- System (JASC): 6110 · Propeller Assembly
- Part: Retain Nut
- Part number: 527
- Condition: Failed
- Location: Propeller Shaft
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ACCIDENT IN WHICH PROPELLER SEPARATED FROM AIRCRAFT.  SUSPECT CAUSE:  RETAINING NUT FAILURE.  SUBMITTER RECOMMENDATION:  RETAINING NUT BE REPLACED AT SPECIFIC INTERVALS.  RETAINING NUT BE INSPECTED PRIOR TO EACH PROPELLER INSTALLATION.
